# SDR SWAA2013102921650

- Difficulty date: October 24, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 34,941 hours, 23,596 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMP1721651
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON COCKPIT OVERHEAD INOPERATIVE.  RECONNECTED CONNECTOR IAW MM.
